# SDR SWAA2016111409598

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 71,513 hours, 57,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Part number: 101073
- Condition: Out Of Adjust
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN PANEL LENS SPRING RETAINER LOOSE.  ADJUSTED RETAINER PER SIP.
